MAUDE Adverse Event Report: TORNIER INC PERFORM HUMERAL STEM SZ 4; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED

TORNIER INC PERFORM HUMERAL STEM SZ 4; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Catalog Number DWX4SS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Hematoma (1884); Pain (1994); Embolism/Embolus (4438); Thrombosis/Thrombus (4440)
Date of Event 02/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "subject: (b)(6).Study: shoulder id.Patient presented to ed (b)(6) 2025 s/p generalized weakness (slid to floor from chair) and fever and was found to have acute pe [pulmonary embolism].Patient hospitalized at (b)(6) beginning (b)(6) 2025.X-ray of r shoulder obtained in ed and showed intact hardware without complication.(b)(6) 2025 - hematoma - narrative : left lower quadrant (llq) abdominal pain secondary to large active rectus sheath hematoma in the setting of new anticoagulation therapy.Warfarin held and reversed w/ vitamin k.Pt remains hospitalized.(b)(6) 2025: acute deep venous thrombosis in left gastrocnemius veins.Pt remains hospitalized.Outcome: not recovered/not resolved".

Brand Name
PERFORM HUMERAL STEM SZ 4
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21572491
Report Number0001649390-2025-00129
Device Sequence Number18250515
Product Code PAO
UDI-Device Identifier00846832085514
UDI-Public00846832085514
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWX4SS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight101 KG